@article{IM2_2017_81_3_a1,
author = {V. F. Butuzov},
title = {Asymptotic behaviour and stability of solutions of a~singularly perturbed elliptic problem with a~triple root of the degenerate equation},
journal = {Izvestiya. Mathematics},
pages = {481--504},
year = {2017},
volume = {81},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2017_81_3_a1/}
}
TY - JOUR AU - V. F. Butuzov TI - Asymptotic behaviour and stability of solutions of a singularly perturbed elliptic problem with a triple root of the degenerate equation JO - Izvestiya. Mathematics PY - 2017 SP - 481 EP - 504 VL - 81 IS - 3 UR - http://geodesic.mathdoc.fr/item/IM2_2017_81_3_a1/ LA - en ID - IM2_2017_81_3_a1 ER -
%0 Journal Article %A V. F. Butuzov %T Asymptotic behaviour and stability of solutions of a singularly perturbed elliptic problem with a triple root of the degenerate equation %J Izvestiya. Mathematics %D 2017 %P 481-504 %V 81 %N 3 %U http://geodesic.mathdoc.fr/item/IM2_2017_81_3_a1/ %G en %F IM2_2017_81_3_a1
V. F. Butuzov. Asymptotic behaviour and stability of solutions of a singularly perturbed elliptic problem with a triple root of the degenerate equation. Izvestiya. Mathematics, Tome 81 (2017) no. 3, pp. 481-504. http://geodesic.mathdoc.fr/item/IM2_2017_81_3_a1/
[1] P. C. Fife, “Semilinear elliptic boundary value problems with small parameters”, Arch. Rational Mech. Anal., 52:3 (1973), 205–232 | DOI | MR | Zbl
[2] A. B. Vasileva, V. F. Butuzov, Asimptoticheskie metody v teorii singulyarnykh vozmuschenii, Vyssh. shk., M., 1990, 208 pp. | MR | Zbl
[3] A. M. Il'in, Matching of asymptotic expansions of solutions of boundary value problems, Transl. Math. Monogr., 102, Amer. Math. Soc., Providence, RI, 1992, x+281 pp. | MR | MR | Zbl | Zbl
[4] V. F. Butuzov, “On the special properties of the boundary layer in singularly perturbed problems with multiple root of the degenerate equation”, Math. Notes, 94:1 (2013), 60–70 | DOI | DOI | MR | Zbl
[5] V. A. Beloshapko, V. F. Butuzov, “A singularly perturbed elliptic problem in the case of a multiple root of the degenerate equation”, Comput. Math. Math. Phys., 53:8 (2013), 1117–1127 | DOI | DOI | MR | Zbl
[6] N. N. Nefedov, “The method of differential inequalities for some singularly perturbed partial differential equations”, Differ. Equ., 31:4 (1995), 668–671 | MR | Zbl
[7] C. V. Pao, Nonlinear parabolic and elliptic equations, Plenum Press, New York, 1992, xvi+777 pp. | MR | Zbl